ACCUEIL

Consignes aux
auteurs et coordonnateurs
Nos règles d'éthique
Autres revues >>
International Journal of Forming Processes
1292-7775
Publication suspended
 

 ARTICLE VOL 9/4 - 2006  - pp.431-455  - doi:10.3166/ijfp.9.431-455
TITLE
On the Steady Regime Assumptions in Flows Involving Short Fiber Suspensions

ABSTRACT
The present study addresses the issue of the steady regime assumption in flows involving short fibers usually introduced for the analysis of rheometric flows or in the simulation of some kind of forming processes as is the case of the extrusion. For this purpose we analyze the solution of the Fokker-Planck equation in simple shear flows for both twodimensional and three-dimensional systems. Despite the simplicity of that flow, it brings the possibility of comparing exact and numerical solutions. Thus, exact analytical solutions and results of numerical simulations based on the finite element technique and the method of particles are presented. The effect of diffusion on the existence of steady solutions, and more particularly on the time required to reach that steady solution, is investigated.


AUTEUR(S)
Jalel AZAIEZ, K. CHIBA, Francisco CHINESTA, Amine AMMAR

KEYWORDS
Short Fiber Suspensions, Orientation Distribution, Fokker-planck Equation.

LANGUE DE L'ARTICLE
Anglais

 PRIX
• Abonné (hors accès direct) : 34.95 €
• Non abonné : 34.95 €
|
|
--> Tous les articles sont dans un format PDF protégé par tatouage 
   
ACCÉDER A L'ARTICLE COMPLET  (854 Ko)



Mot de passe oublié ?

ABONNEZ-VOUS !

CONTACTS
Comité de
rédaction
Conditions
générales de vente

 English version >> 
Lavoisier